# SDR 08FDEA03696

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: AFA016320
- Condition: Cracked
- Location: W-B Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACKED ANGLE AT THE RT WING TO BODY FAIRING SUPPORT AT BS 1581 BOTTOM EDGE.   HEAT TREATED IAW TPS 1003;  REV A.  FABRICATED THE REPAIR IAW SRM   53-00-01 FIG 2  VOL I.  ALODINED & PRIMED IAW SRM 51-21-01 VOL II.  INSTALLED THE REPAIR IAW SRM 51-35-01;  VOL II.  REMOVED & RE-INSTALLED FLOOR BOARD PANEL 183WF IAW AMM 53-21-01-2.
